# SDR AALA202410217153

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 24,473 hours, 9,592 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20534100
- Part serial: 51203
- Condition: Dragging
- Location: Zone 700
- Part time: 26,473 hours, 10,764 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF BELOW 80 KNOTS BRAKE CAUTION MESSAGE BRAKES HOT SENSOR INDICATED 330 DEGREES THEN QUICKLY RETURNED TO 120 DEGREES. FLIGHT CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE. MAINTENANCE FOUND THE #3 BRAKE DRAGGING / OVERHEATED AND REPLACED IT PER AMM 32-42-27. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
